On the spectrum of the $p$-Laplacian on cosymplectic manifold
Bull. Korean Math. Soc. 1996 Vol. 33, No. 1, 87-95
Kwan-Ho Cho, Jung-Hwan Kwon and Jin Suk Pak
Taegu University, Taegu University and Kyungpook National University
Keywords : cosymplectic manifold,\ $\eta$-Einstein, \ $p$-Laplacian,\ sp- ectrum.
MSC numbers : 53C25
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd